Announcement

Collapse
No announcement yet.

Can Lyrica cause flare?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • SrMaggie
    replied
    I started taking Lyrica for sciatica. The side effect was that my IC pain subsided. I have only been taking one am and one pm. Today, I was exercising (surprise!) and I started hurting, so I took another mid day Lyrica. It's working. I'm sorry that you are having problems with it. What a mystery we all are! That's why we need to be such a big part of our own diagnoses.
    Peace, Maggie

    Leave a comment:


  • Kara29
    replied
    Flaring from medication

    Mela,

    I don't flare from Lyrica. I do however flare from just about every other medication on the planet. I can take Fentanyl when in the Hospital and Lyrica. Sometimes I can tolerate a medication and a few months later I can't. It's all up in the air for me.

    So to answer your question, yes you can flare from medication. It's best to keep a written log of everything you take, the dosage, and what happens when you take it. It's up to you and your doctor weather you stop or continue to try the Lyrica. I usually know about 20 minutes to an hour after taking a med if it's going to flare me or not. Maybe your doctor would have some input. Some people have sensitivities to certain medications and some dont.

    Good Luck to You!

    Kara

    Leave a comment:


  • MelissaT
    replied
    Mel,
    I just started taking lyrica for fm. My first pill was yesterday. I will let you know if it causes a flare for me. I am sorry that it may have caused yours.

    Melissa

    Leave a comment:


  • mela414
    started a topic Can Lyrica cause flare?

    Can Lyrica cause flare?

    I've been flaring lately from food and finally found the culprit! I started eliminating the offending food and watching my diet even more closely. I added in extra water and decided to give Lyrica another try especially since I am having some neuropathy too. I tired it a few months ago and can't remember why I stopped. I only took it for a week at a very low dose.
    Anyway, I thought I was feeling a little better today after a bad flare 2 days ago and starting Lyrica yesterday but tonight the pain is worse! I noticed more pain after taking the Lyrica and am now thinking it might have caused me some pain in the past. Has anyone else had pain form Lyrica? I know that we are all different and I seem to be reacting to a lot more meds lately. Last week I was put on Levsin for IBS and was in terrible pain an hour later!
    Just curious if anyone else had problems with flaring from Lyrica. Maybe I am so inflamed that everything is bothering me!
Working...
X